# SDR R61A2023010200788

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours
- System (JASC): 3810 · Potable Water System
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LOWER FUSELAGE III, 2 INTERCOSTALS PLUS 2 CLIPS CORRODED BETWEEN FR 86 AND FR 87, STR 28R AND 27R. REPLACED ANGLE AND INTERCOSTAL IAW SRM 51-41-02 SRM 51-41-01 MADE REPAIR PARTS FROM DRAWINGS 170-87562 AND 170-87563. PN 170-87560-001 AC REMAINS IN YQG FOR COMPLETION.
